Optimal Stopping for Non-Linear Expectations - Part I

Stochastic Processes and Their Applications, 121(2), 185-211, 2011

22 Pages Posted: 15 Feb 2014 Last revised: 10 Jul 2016

Erhan Bayraktar

University of Michigan at Ann Arbor - Department of Mathematics

Song Yao

University of Pittsburgh

Date Written: May 22, 2009

Abstract

We develop a theory for solving continuous time optimal stopping problems for non-linear expectations. Our motivation is to consider problems in which the stopper uses risk measures to evaluate future rewards. Our development is presented in two parts. In the first part, we will develop the stochastic analysis tools that will be essential in solving the optimal stopping problems, which will be presented in part II.

Keywords: Nonlinear expectations, Optimal stopping, Snell envelope, Stability, g-expectations

Suggested Citation

Bayraktar, Erhan and Yao, Song, Optimal Stopping for Non-Linear Expectations - Part I (May 22, 2009). Stochastic Processes and Their Applications, 121(2), 185-211, 2011. Available at SSRN: https://ssrn.com/abstract=2395426

Erhan Bayraktar (Contact Author)

University of Michigan at Ann Arbor - Department of Mathematics ( email )

2074 East Hall
530 Church Street
Ann Arbor, MI 48109-1043
United States

Song Yao

University of Pittsburgh ( email )

507 Thackeray Hall
Pittsburgh, PA 15260
United States

Paper statistics

Downloads
22
Abstract Views
174